# SDR QXEA2025052900229

- Difficulty date: May 25, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,754 hours, 14,056 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Probe
- Part number: 2015G2H2H9A
- Part serial: 7627
- Condition: Fod
- Location: Zone 200
- Part time: 17,035 hours, 11,691 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 2016. REJECTED TAKEOFF AT APPROX. 100 KTS IAS DUE TO IAS MISMATCH FLAG ON AIRSPEED DIFFERENCE WAS APPROX. 10-15 KTS BETWEEN AIRSPEED INDICATORS CO PILOT IAS SHOWED APPROX. 80 KNOTS AT THE "80" CALL, PILOT SIDE SHOWED APPROX. 70 KNOTS. RETURNED TO GATE. FOLLOWED BY CFR. REMOVED FROM SERVICE. DURING INSPECTION OF PROBES FOUND DEBRIS IN #1 PITOT/STATIC/AOA SENSOR. PER MC REPLACED THE SENSOR REF. AMM 34-13-01-000/400-801-A. OPS TEST GOOD. THIS AIRCRAFT REMAINS CAT III, PLACARD IN COCKPIT SHOWS CAT III. MC NOTIFIED. PERFORMED HIGH ENERGY STOP CONDITION TASK, REF. AMM 05-50-12-200-801-A. NO DEFECTS NOTED. RETURNED TO SERVICE.
